# SDR BB06007

- Difficulty date: January 28, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-200
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOPERATIVE AT L1 AND R1 DOORS.  MAINTENANCE REPLACED THE BATTERY PACK AT FWD F/A STATION.  NO FURTHER FAULTS.
